# SDR ASAA2014031207173

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 8,499 hours, 2,421 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulted
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED ELECRICAL. LIGHT MESSAGE BITE PROCEDURE, IAW AMM 24-31, TASK 801.  FOUND BATTERY CHARGER INOPERATIVE. FAULT LIGHT CLEARED.   ACCOMPLISHED AMM 24-31 TASK 824  BATTERY CHARGER SHOWS ALL GREEN LIGHTS.  NO HISTORY PAST 60 DAYS.
